# SDR AALA20001488

- Difficulty date: September 11, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT 7E INOPERATIVE.  PUSHED BACK PIN UNDER SEAT 7E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
